MathSciNet Relay Station
MathSciNet bibliographic data
MR512165 58E07 (34C25)
Chow, Shui Nee; Mallet-Paret, John; Yorke, James A. Global Hopf bifurcation from a multiple eigenvalue. Nonlinear Anal. 2 (1978), no. 6, 753–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement